# SDR PLG103095G2

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818BE
- Make and model: Beech 1900C
- Aircraft serial: UB61
- System (JASC): 2350 · Audio Integrating System
- Part: Control Pnl
- Condition: Wet
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3101 - ON CLIMB-OUT FROM LEB, A LOUD SQUEAL WAS HEARD OVER THE HEADSETS WHICH COULD NOT BE CLEARED.  THE AIRCRAFT RETURNED TO LEB, LANDING WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE AIRCRAFT WHERE THE AUDIO CONTROL PANEL AND CO-PILOT MIC JACK WERE FOUND TO BE VERY WET.  ONCE DRIED, THE SYSTEM FUNCTIONED NORMALLY AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
